# SDR GUU2005F00032

- Difficulty date: June 26, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D3660401
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, AFT EMERGENCY LIGHTS INOPERATIVE.  REMOVE AND REPLACED AFT BATTERY PACK.  (K)
